Alert archive / Texas / Flood Watches in 2021

Flood Watch 1, NWS Fort Worth, TX

October 12, 202142 counties in Texas

NWS Fort Worth, TX issued this flood watch at Oct 12, 2021, 3:50 AM CDT for 42 counties in Texas. It took effect at Oct 13, 2021, 7:00 AM CDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Oct 12, 2021, 3:50 AM CDT (08:50 UTC)
In effect from
Oct 13, 2021, 7:00 AM CDT
Expired
Oct 14, 2021, 5:36 AM CDT
In force
23 hr
Issued by
NWS Fort Worth, TX
Flood severity
None
All 42 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 41 km from the middle of the area, began a volume at 08:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.8 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-10-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-10-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2627 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
92 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WGUS64 KFWD 120850
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
350 AM CDT Tue Oct 12 2021

TXZ092>095-102>107-116>123-129>135-141>147-156>161-122100-
/O.NEW.KFWD.FA.A.0001.211013T1200Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills-
Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell-
McLennan-Falls-Limestone-
Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, 
Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, 
Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, 
Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, 
Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, 
Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower 
Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, 
Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand 
Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, 
Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, 
Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, 
Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, 
Weatherford, and McKinney
350 AM CDT Tue Oct 12 2021

...FLOOD WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH THURSDAY 
EVENING...

The National Weather Service in Fort Worth has issued a

* Flood Watch for portions of north central Texas and northeast 
  Texas, including the following areas, in north central Texas, 
  Bell, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, Denton, 
  Eastland, Ellis, Erath, Falls, Fannin, Freestone, Grayson, 
  Hamilton, Hill, Hood, Hunt, Johnson, Kaufman, Lampasas, Limestone, 
  McLennan, Mills, Navarro, Palo Pinto, Parker, Rockwall, Somervell, 
  Tarrant and Wise. In northeast Texas, Delta, Henderson, Hopkins, 
  Lamar, Rains and Van Zandt.

* From Wednesday morning through Thursday evening.

* Rainfall totals of 2 to 5 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.
  Creeks and streams may rise out of their banks.
  Low-water crossings may be flooded.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means that conditions may develop that lead to 
flooding. Flooding is a very dangerous situation. You should monitor 
latest forecasts and be prepared to take action should Flood 
Warnings be issued.

&&

$$

30
6 follow-up statements
356 
WGUS64 KFWD 121940
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
240 PM CDT Tue Oct 12 2021

TXZ092>095-102>107-116>123-129>135-141>147-156>161-130345-
/O.CON.KFWD.FA.A.0001.211013T1200Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills-
Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell-
McLennan-Falls-Limestone-
Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, 
Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, 
Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, 
Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, 
Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, 
Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower 
Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, 
Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand 
Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, 
Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, 
Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, 
Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, 
Weatherford, and McKinney
240 PM CDT Tue Oct 12 2021

...FLOOD WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH 
THURSDAY EVENING...

The Flood Watch continues for

* Portions of north central Texas and northeast Texas, including the 
  following areas, in north central Texas, Bell, Bosque, Collin, 
  Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, 
  Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, 
  Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, 
  Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In 
  northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van 
  Zandt.

* From Wednesday morning through Thursday evening.

* Rainfall totals of 2 to 5 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.
  Creeks and streams may rise out of their banks.
  Low-water crossings may be flooded.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means that conditions may develop that lead to 
flooding. Flooding is a very dangerous situation. You should monitor 
latest forecasts and be prepared to take action should Flood 
Warnings be issued.

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Hernandez
280 
WGUS64 KFWD 130314
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
1014 PM CDT Tue Oct 12 2021

TXZ092>095-102>107-116>123-129>135-141>147-156>161-131500-
/O.CON.KFWD.FA.A.0001.211013T1200Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills-
Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell-
McLennan-Falls-Limestone-
Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, 
Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, 
Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, 
Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, 
Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, 
Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower 
Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, 
Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand 
Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, 
Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, 
Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, 
Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, 
Weatherford, and McKinney
1014 PM CDT Tue Oct 12 2021

...FLOOD WATCH REMAINS IN EFFECT FROM 7 AM CDT WEDNESDAY THROUGH 
THURSDAY EVENING...

The Flood Watch continues for

* Portions of north central Texas and northeast Texas, including the 
  following areas, in north central Texas, Bell, Bosque, Collin, 
  Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, 
  Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, 
  Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, 
  Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In 
  northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van 
  Zandt.

* From 7 AM CDT Wednesday through Thursday evening.

* Rainfall totals of 2 to 5 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.
  Creeks and streams may rise out of their banks.
  Low-water crossings may be flooded.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means that conditions may develop that lead to 
flooding. Flooding is a very dangerous situation. You should monitor 
latest forecasts and be prepared to take action should Flood 
Warnings be issued.

&&

$$

Godwin
832 
WGUS64 KFWD 131617
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
1117 AM CDT Wed Oct 13 2021

TXZ092>095-102>107-116>123-129>135-141>147-156>161-140030-
/O.CON.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills-
Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell-
McLennan-Falls-Limestone-
Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, 
Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, 
Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, 
Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, 
Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, 
Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower 
Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, 
Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand 
Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, 
Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, 
Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, 
Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, 
Weatherford, and McKinney
1117 AM CDT Wed Oct 13 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

The Flood Watch continues for

* Portions of north central Texas and northeast Texas, including the 
  following areas, in north central Texas, Bell, Bosque, Collin, 
  Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, 
  Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, 
  Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, 
  Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In 
  northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van 
  Zandt.

* Through Thursday evening.

* Rainfall totals of 2 to 4 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.
  Creeks and streams may rise out of their banks.
  Low-water crossings may be flooded.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means that conditions may develop that lead to 
flooding. Flooding is a very dangerous situation. You should monitor 
latest forecasts and be prepared to take action should Flood 
Warnings be issued.

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Hernandez
216 
WGUS64 KFWD 132325
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
625 PM CDT Wed Oct 13 2021

TXZ148-162-174-175-141100-
/O.EXA.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Anderson-Leon-Milam-Robertson-
Including the cities of Jewett, Oakwood, Rockdale, Normangee, 
Cameron, Franklin, Palestine, Hearne, Centerville, Buffalo, and 
Calvert
625 PM CDT Wed Oct 13 2021

...FLOOD WATCH IN EFFECT THROUGH THURSDAY EVENING...

The National Weather Service in Fort Worth has expanded the

* Flood Watch to include portions of northeast Texas and south 
  central Texas, including the following areas, in northeast Texas, 
  Anderson and Leon. In south central Texas, Milam and Robertson.

* Through Thursday evening.

* Rainfall totals of 2 to 4 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers. 
  Creeks and streams may rise out of their banks. Low-water 
  crossings may be flooded.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means that conditions may develop that lead to 
flooding. Flooding is a very dangerous situation. You should monitor 
latest forecasts and be prepared to take action should Flood 
Warnings be issued.

&&

$$

TXZ092>095-102>107-116>123-129>135-141>147-156>161-141100-
/O.CON.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke-Grayson-Fannin-Lamar-Wise-Denton-Collin-Hunt-Delta-Hopkins-
Palo Pinto-Parker-Tarrant-Dallas-Rockwall-Kaufman-Van Zandt-Rains-
Eastland-Erath-Hood-Somervell-Johnson-Ellis-Henderson-Comanche-Mills-
Hamilton-Bosque-Hill-Navarro-Freestone-Lampasas-Coryell-Bell-
McLennan-Falls-Limestone-
Including the cities of Fairfield, Goldthwaite, Denton, Rockwall, 
Cooper, Waco, Bonham, Paris, Arlington, Granbury, Gainesville, 
Greenville, Gatesville, Canton, Dallas, Copperas Cove, Stephenville, 
Van, Cleburne, Denison, Wills Point, Edgewood, Kaufman, Athens, 
Hamilton, Valley Mills, Gun Barrel City, Sherman, Forney, Meridian, 
Glen Rose, Ranger, Lewisville, Carrollton, Midlothian, Plano, Flower 
Mound, East Tawakoni, Decatur, Commerce, De Leon, Eastland, 
Waxahachie, Killeen, Bridgeport, Dublin, Briar, Mineral Wells, Grand 
Saline, Hillsboro, Oak Trail Shores, Burleson, Terrell, Wortham, 
Heath, Ennis, Mexia, Comanche, Emory, Temple, Cisco, Marlin, Point, 
Clifton, Fort Worth, Groesbeck, Sulphur Springs, Fort Hood, 
Lampasas, Teague, Gorman, Frisco, Allen, Corsicana, Hico, 
Weatherford, and McKinney
625 PM CDT Wed Oct 13 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH THURSDAY EVENING...

The Flood Watch continues for

* Portions of north central Texas and northeast Texas, including the 
  following areas, in north central Texas, Bell, Bosque, Collin, 
  Comanche, Cooke, Coryell, Dallas, Denton, Eastland, Ellis, Erath, 
  Falls, Fannin, Freestone, Grayson, Hamilton, Hill, Hood, Hunt, 
  Johnson, Kaufman, Lampasas, Limestone, McLennan, Mills, Navarro, 
  Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise. In 
  northeast Texas, Delta, Henderson, Hopkins, Lamar, Rains and Van 
  Zandt.

* Through Thursday evening.

* Rainfall totals of 2 to 4 inches, with isolated higher amounts 
  possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers. 
  Creeks and streams may rise out of their banks. Low-water 
  crossings may be flooded.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means that conditions may develop that lead to 
flooding. Flooding is a very dangerous situation. You should monitor 
latest forecasts and be prepared to take action should Flood 
Warnings be issued.

&&

$$

Bonnette
838 
WGUS64 KFWD 140619
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
119 AM CDT Thu Oct 14 2021

TXZ092-093-102>104-116>120-129>133-141>144-156-157-140730-
/O.CAN.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Cooke-Grayson-Wise-Denton-Collin-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Eastland-Erath-Hood-Somervell-Johnson-Comanche-Mills-
Hamilton-Bosque-Lampasas-Coryell-
Including the cities of Goldthwaite, Denton, Rockwall, Dallas, 
Arlington, Granbury, Gainesville, Briar, Gatesville, Copperas Cove, 
Cleburne, Denison, Hamilton, Valley Mills, Sherman, Meridian, Glen 
Rose, Ranger, Lewisville, Carrollton, Plano, Flower Mound, Decatur, 
De Leon, Eastland, Lampasas, Bridgeport, Dublin, Heath, Mineral 
Wells, Oak Trail Shores, Burleson, Stephenville, Comanche, Cisco, 
Clifton, Fort Worth, Gorman, Frisco, Allen, Hico, Weatherford, and 
McKinney
119 AM CDT Thu Oct 14 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for a portion of north central Texas, including the 
following areas, Bosque, Collin, Comanche, Cooke, Coryell, Dallas, 
Denton, Eastland, Erath, Grayson, Hamilton, Hood, Johnson, Lampasas, 
Mills, Palo Pinto, Parker, Rockwall, Somervell, Tarrant and Wise has 
been cancelled.

The heaviest rainfall has ended, therefore the Flood watch has been 
cancelled. Continue to heed any remaining road closures, and never 
attempt to drive through flooded roadways.

$$

TXZ094-095-105>107-121>123-134-135-145>148-158>162-174-175-141700-
/O.CON.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis-
Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Normangee, Cooper, Waco, Bonham, Paris, 
Athens, Canton, Oakwood, Midlothian, Palestine, Van, Centerville, 
Hillsboro, Wills Point, Edgewood, Kaufman, Buffalo, Emory, Forney, 
Temple, Teague, Gun Barrel City, Jewett, East Tawakoni, Rockdale, 
Commerce, Waxahachie, Killeen, Cameron, Greenville, Wortham, 
Calvert, Franklin, Marlin, Terrell, Fairfield, Ennis, Mexia, 
Groesbeck, Point, Hearne, Sulphur Springs, Fort Hood, Grand Saline, 
and Corsicana
119 AM CDT Thu Oct 14 2021

...FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

The Flood Watch continues for

* Portions of north central Texas, northeast Texas and south central 
  Texas, including the following areas, in north central Texas, 
  Bell, Ellis, Falls, Fannin, Freestone, Hill, Hunt, Kaufman, 
  Limestone, McLennan and Navarro. In northeast Texas, Anderson, 
  Delta, Henderson, Hopkins, Lamar, Leon, Rains and Van Zandt. In 
  south central Texas, Milam and Robertson.

* Through this evening.

* Additional rainfall totals of 1 to 3 inches possible.

* Flooding may occur in urban and poor drainage areas. Heavy 
  rainfall may also cause flooding of creeks, streams, and rivers.
  Creeks and streams may rise out of their banks.
  Low-water crossings may be flooded.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Watch means that conditions may develop that lead to 
flooding. Flooding is a very dangerous situation. You should monitor 
latest forecasts and be prepared to take action should Flood 
Warnings be issued.

You should monitor later forecasts and be alert for possible Flood 
Warnings. Those living in areas prone to flooding should be prepared 
to take action should flooding develop.

&&

$$

Stalley
948 
WGUS64 KFWD 141036
FFAFWD

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service Fort Worth TX
536 AM CDT Thu Oct 14 2021

TXZ094-095-105>107-121>123-134-135-145>148-158>162-174-175-141145-
/O.CAN.KFWD.FA.A.0001.000000T0000Z-211015T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Fannin-Lamar-Hunt-Delta-Hopkins-Kaufman-Van Zandt-Rains-Ellis-
Henderson-Hill-Navarro-Freestone-Anderson-Bell-McLennan-Falls-
Limestone-Leon-Milam-Robertson-
Including the cities of Normangee, Cooper, Waco, Bonham, Paris, 
Athens, Canton, Oakwood, Midlothian, Palestine, Van, Centerville, 
Hillsboro, Wills Point, Edgewood, Kaufman, Buffalo, Emory, Forney, 
Temple, Teague, Gun Barrel City, Jewett, East Tawakoni, Rockdale, 
Commerce, Waxahachie, Killeen, Cameron, Greenville, Wortham, 
Calvert, Franklin, Marlin, Terrell, Fairfield, Ennis, Mexia, 
Groesbeck, Point, Hearne, Sulphur Springs, Fort Hood, Grand Saline, 
and Corsicana
536 AM CDT Thu Oct 14 2021

...FLOOD WATCH IS CANCELLED...

The Flood Watch for portions of north central Texas, northeast Texas 
and south central Texas, including the following areas, in north 
central Texas, Bell, Ellis, Falls, Fannin, Freestone, Hill, Hunt, 
Kaufman, Limestone, McLennan and Navarro. In northeast Texas, 
Anderson, Delta, Henderson, Hopkins, Lamar, Leon, Rains and Van 
Zandt. In south central Texas, Milam and Robertson has been 
cancelled.

The Flood Watch is cancelled. Please continue to heed any remaining 
road closures, and never attempt to drive through flooded roadways.

$$

Stalley

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flood watch went out at Oct 12, 3:35 AM CDT, 15 minutes earlier.

Area forecast discussion, Oct 12, 3:35 AM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
335 AM CDT Tue Oct 12 2021

...New Long Term...

.SHORT TERM... /Issued 120 AM CDT Tue Oct 12 2021/
/Through Tonight/

Yesterday's taste of fair fall weather will be short-lived with
significant changes already transpiring this morning. The cold
front that swept through the area Sunday night is advancing
northward into the area as a warm front due to the quick
resumption of southerly return flow in advance of another strong
upper trough. Initially, this will result in widespread low
stratus to begin the day, before intense moisture flux and strong
warm advection along the frontal surface results in the
development of scattered showers and thunderstorms around
daybreak or shortly after. All of this activity will be elevated
above the frontal inversion initially, but the presence of steep
lapse rates and moderate effective bulk shear could allow for some
strong or severe thunderstorms beginning early this morning. The
main threat from these cells would be hail, especially if any
storms were able to take on supercellular characteristics given
the presence of modest but adequate wind shear to support rotating
updrafts. Most CAM guidance suggests the area along and east of
the I-35 corridor would have the greater potential for strong or
severe thunderstorms during the day, and PoPs will be highest in
these areas as well.

There is quite a bit more uncertainty in the forecast by late
afternoon and evening. It's possible that a second around of
convection develops in closer proximity to the warm front which
should be positioned through parts of North/Northeast TX by this
time. This activity, should it exist, could be surface-based
since it would be near or south of the boundary with ample time
for warm sector destabilization to occur during the day. As a
result, convection during this time period would be capable of all
hazards. This will be the main time frame to keep an eye on as we
move through the day.

For late this evening and tonight, there may be an overall lull
in precipitation before additional convection eventually arrives
from the west along a stalling Pacific front. During the overnight
hours, this would likely only affect areas west of I-35 as any
lines/clusters of convection slow down and weaken while
progressing eastward due to a lack of upper-level support
locally. Greater rain chances will set up heading into Wednesday
as discussed in the long term forecast.

-Stalley

&&

.LONG TERM... /NEW/
/Wednesday and Beyond/

Ongoing convection from Tuesday night may begin to exhibit a
weakening trend during the morning hours Wednesday as the low
level jet mixes out. Showers and storms should then re-develop
during the late morning and afternoon hours along a northeast to
southwest oriented outflow boundary as the atmosphere
destabilizes. Though the initial shortwave will exit to the
northeast, a larger scale trough will remain planted to our west,
allowing for continued development in the vicinity of the surface
boundary as we get into the afternoon and evening hours. This will
introduce a flooding threat as training precipitation will become
possible along the boundary.

By late afternoon, a plume of Pacific moisture will be added to
the local environment, as the remnants of Tropical Storm "Pamela"
in the eastern Pacific are picked up in the southwest flow aloft
and dragged northeast across Mexico and Texas. Orographic
processes in the mountains of Mexico will eliminate some of this
moisture, but there will still be enough to increase precipitable
water values across the region to over 2 inches. This will in turn
increase the threat for heavy rain and flooding as the Pacific
moisture streams across the region for 12 to 24 hours. The highest
rainfall totals may depend on mesoscale processes such as the
position of remnant outflow, but at this time it looks like a
fairly wide swath of 2 to 3 inch storm totals is a good bet, with
more localized 3 to 5 inch totals possible where training of
storms may occur.

This axis of heavy rain potential currently extends along and
either side of a line from near Sherman to the DFW Metroplex to
Lampasas, but may get adjusted slightly west or east dependent on
how other mesoscale features evolve. We should be able to further
narrow down expected rainfall totals (and areas) as high
resolution model data updates over the next 24 to 36 hours. Either
way, enough confidence in the occurrence of heavy rain exists
here at the office and at Weather Prediction Center for the
issuance of a Flood Watch. The Watch will be in effect for
Thursday and Friday for a large portion of the forecast area.

The axis of moisture and precipitation will shift east of the
region late Thursday and Friday as the upper trough axis swings
east through the Plains. The system will be accompanied by a cold
front, which will sweep through North and Central Texas early
Friday, ushering in a cooler and drier airmass in time for the
weekend. The current forecast indicates seasonably cool
temperatures over the weekend with lows in the 40s and 50s and
highs in the upper 60s and 70s. Nice weather will continue through
the first half of next week, with rain chances eventually
returning around Wednesday of next week as the next upper level
trough approaches.

30

&&

.AVIATION... /Issued 120 AM CDT Tue Oct 12 2021/
/06z TAFs/

While SKC conditions currently prevail at 06z, stratus will
arrive over the next few hours with TS and cig impacts during the
rest of the period. Initially, stratus should be in the VFR
category, but will likely lower to MVFR by mid or late morning
with the approach of a warm front. In addition, ascent along the
front should support scattered showers and thunderstorms which
should be maximized around the TAF sites during the 15-19z time
period. TSRA coverage/placement remains uncertain which is
preventing any Tempo groups from being included in the present TAF
set.

Forecast confidence decreases during the late afternoon and
evening time period. It's possible another round of showers and
storms could impact the area around 22-02z, but this activity may
remain mostly east of the TAF sites. A lull in precipitation
should occur through a portion of the late evening/overnight hours
before additional convection arrives along a Pacific front early
Wednesday morning.

-Stalley

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    82  73  80  67  77 /  70  40  80  80  60
Waco                83  73  86  69  81 /  60  30  80  70  60
Paris               78  70  81  67  76 /  70  50  70  80  70
Denton              81  70  78  63  77 /  70  50  90  70  60
McKinney            81  71  80  66  77 /  70  50  80  80  60
Dallas              83  74  82  69  78 /  70  40  80  80  60
Terrell             82  71  83  67  77 /  60  30  70  70  70
Corsicana           85  73  85  70  79 /  60  30  70  70  60
Temple              84  73  86  68  82 /  60  30  70  70  60
Mineral Wells       83  69  80  62  79 /  60  60  90  70  50

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Oct 11, 2:16 PM CDT, 13 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
216 PM CDT Mon Oct 11 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
216 PM CDT Mon Oct 11 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...This Afternoon and Tonight.
No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Storm chances return Tuesday and continue through the end of the
week. Some strong storms will be possible Tuesday and Wednesday, and
heavy rain may cause flooding in some areas Wednesday and Thursday.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Flood Watches in Texas, 2021Every flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.